ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Construction of stability multipliers for non-linear feedback systems

Sundareshan, MK and Thathachar, MAL (1974) Construction of stability multipliers for non-linear feedback systems. In: International Journal of Systems Science, 5 (3). pp. 277-287.

Full text not available from this repository.
Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Abstract

This paper is concerned with the analysis of the absolute stability of a non-linear autonomous system which consists of a single non-linearity belonging to a particular class, in an otherwise linear feedback loop. It is motivated from the earlier Popovlike frequency-domain criteria using the ' multiplier ' eoncept and involves the construction of ' stability multipliers' with prescribed phase characteristics. A few computer-based methods by which this problem can be solved are indicated and it is shown that this constitutes a stop-by-step procedure for testing the stability properties of a given system.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 28 Oct 2009 07:18
Last Modified: 28 Oct 2009 07:18
URI: http://eprints.iisc.ernet.in/id/eprint/24191

Actions (login required)

View Item View Item